# SDR MWEA010602

- Difficulty date: April 17, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 991554027
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STATION 1018 AND RBL 15 TO 25 CORRODED AND CRACKED.  REMOVED AND REPLACED INTERCOSTAL.
